# SDR SWIA2021091060821

- Difficulty date: September 10, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 39,043 hours, 35,556 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

***CAT II DOWNGRADED*** / D:GEAR DISAGREE WARNING MESSAGE DURING DECENT TO XWA, AFTER COMPLYING WITH THE QRH THE GEARS DROPPED NORMALLY. / C:MEL 32-30-1 / CAT "A" DUE 1 FLT DAY BY 09/11/2021 / MX ACTION COMPLIED WITH / GEAR DISAGREE WARNING MESSAGE DURING DECENT TO XWA, AFTER COMPLYING WITH THE QRH THE GEARS DROPPED NORMALLY.   (FLIGHT 5359 - FILED CLOSED)    SEP 10, 2021  STATION: XWA--DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. MX ACTION COMPLIED WITH. AIRCRAFT OK FOR SERVICE. **CAT II DOWNGRADED**
